# SDR USAA2012090600003

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,194 hours, 16,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - L-1 DOOR DAMPER CYLINDER PRESSURE SHOWS ZERO.  REMOVED AND REPLACED L1 DOOR DAMPER CYLINDER DIAPHRAM, SERVICED DAMPER, OPS AND LEAK CHECK OK IAW A319 AMM 52-10-00 AND 52-10-00-614.
